# SDR QXEA200603379

- Difficulty date: November 10, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,189 hours, 27,863 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - GALLEY OUTBOARD FORWARD ATTACH POINT HAS CORROSION.  REPAIRED IAW DHC-8-200 SRM 51-40-00, 51-20-11 ANND RD 8-53-9347.
